| Model Number |
38151 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that the forceps are non-functional, no coagulation.They were disassembled and reassembled; still not working.After replacing the forceps, the system works without any issue, with no cable change.The procedure was completed after replacing with few minutes delay.No negative impact in state of health reported.